| Model Number |
2C4041 |
| Medical Device Problem Code |
Component Misassembled (4004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that y-type tur/bladder irrigation set was incorrectly assembled.This issue was further described as the ¿clamp falling off¿.This issue was observed at the hospital prior to patient use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to d4 udi#, d9, h3, h6 (update codes) and h11: h11: the device was received for evaluation.A visual inspection was performed which identified the clamp was not correctly assembled on the tubing.The reported condition was verified.The cause was determined to be due to an incorrect assembly of the clamp during the manufacturing assembly process.Should additional relevant information become available, a supplemental report will be submitted.